MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTOSV, DE; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION AUTOSV, DE; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number DEX900S13
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Dyspnea (1816); Extreme Exhaustion (1843); Headache (1880); Nausea (1970)
Date of Event 04/10/2024
Type of Reportable Event Death
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging exhaustion, nausea, headaches, shortness of breath, choking attacks, difficulty swallowing and death.In addition, patient alleges filters were completely black every morning.There was no report of medical intervention.No additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
Corrected data: evaluation code grid: from device not returned to type of investigation not yet determined.Evaluation results code grid: from no findings available to results pending completion of investigation conclusion code grid: from cause not established to conclusion not yet available.
 
Additional Manufacturer Narrative
The device was returned to a third-party service center on (b)(6) 2024, but the investigation is still ongoing.
 
Additional Manufacturer Narrative
As per device evaluation received on 09/03/2024: the device "dreamstation autosv" was returned to the third party service center for evaluation.During the evaluation of the device at the third-party service center, the device was visually inspected and foam particles were not observed inside the assembly.In addition, dust/dirt was found inside the device.Additionally, the patient¿s complaint was not confirmed, and the device was scrapped.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.In this report, box d, h has been updated/corrected.

Brand Name
DREAMSTATION AUTOSV, DE
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key19145264
Report Number2518422-2024-19758
Device Sequence Number7833625
Product Code MNS
UDI-Device Identifier00606959425781
UDI-Public(01)00606959425781
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDEX900S13
Device Catalogue NumberDEX900S13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
09/03/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date05/08/2024
09/10/2024
12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown